# SDR ARWA970903

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 1138
- Engine: Rroyce RB211524B02
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: M06553AA
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,027 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENG SHUT DOWN (ON IT'S OWN) AT 4,000 AS 210KTS 15 MI FROM AIRPORT.  UNABLE TO MOTOR ENGINE DUE TO SHARED SHAFT IN GEAR BOX, DISCOVERED CHIPS ON ACC GEARBOX PLUG.  REMOVED AND REPLACED ENG DRIVEN GEARBOX.  REMOVED AND REPLACED SCAVENGE OIL FILTER, OPS CHECKED GOOD. ALSO, REMOVED AND REPLACED Q WILL SHAFT IAW MM 72-60-00, MM 72-00-01 AND MM 72-00-06
